# SDR SWIA2017122644104

- Difficulty date: December 7, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 35,696 hours, 29,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE CHAFED RBL 36.20 APPROXIMATELY 30 INCHES? UP FROM THE FLOORBOARD, BLENDED THE AREA.  REPAIRED IAW REO.
